MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT
Model Number VLT2547C
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction and a lot history review was performed.A device was not returned for evaluation, but one electronic photo was provided.The investigation was inconclusive for the reported device markings issue.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information received indicated that model vlt2547c vascular graft allegedly experienced device markings issue.This information was received from one source.The malfunction involve a patient with no reported consequences.Age, weight, and gender were not provided.

Brand Name
VENAFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9587435
Report Number2020394-2020-00226
Device Sequence Number17045102
Product Code DSY
UDI-Device Identifier00801741020537
UDI-Public(01)00801741020537
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVLT2547C
Device Catalogue NumberVLT2547C
Device Lot NumberVTCT0517
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1